until you are around 10wks pg and start weaning off as the placenta hasnt yet taken over making the hormones necessary to keep the pregnancy in place until around 10-12 wks.
Decreasing doses on your own before that, without medical supervision, could compromise the lining (and the pregnancy). As Thesameboat said - with DE, or FET, our bodies are not making the hormones necessary to build/keep the lining in place and if the lining goes - so could the baby. You must find a way to stay on the same dose of meds until your doctor ok's the change.
As for it being safe - if this were a natural pregnancy, our bodies would be making the same levels of estrogen/progesterone - but because of this being DE, or a medicated FET, we must take the supplements.
" Some people built castles in the air. She constructed hers from mashed potatoes, which kept down demolition costs." Sarah Sloane, Borrowing Priviledges
|This message has been edited by TheMzD on Apr 1, 2011 8:42 AM|